On the gibson barrier for the pólya problem

G. Dolinar, A. E. Guterman, B. Kuzma

Research output: Contribution to journalArticlepeer-review


We study lower bounds on the number of nonzero entries in (0, 1) matrices such that the permanent is always convertible to the determinant by placing ± signs on matrix entries.

Original languageEnglish
Pages (from-to)224-232
Number of pages9
JournalJournal of Mathematical Sciences
Issue number2
StatePublished - Aug 2012
Externally publishedYes

Bibliographical note

Funding Information:
This work was partially supported by the joint Slovene–Russian grant BI-RU/10-11-010. Also the work of the second author was partially supported by the grant MD-2535.2009.1 and by RFBR grant 09-01-00303.


Dive into the research topics of 'On the gibson barrier for the pólya problem'. Together they form a unique fingerprint.

Cite this